advertisement
Question
Posted by: Fi | 2004/01/13

Period pains all the time!

I've been on the pill now for about 4 months (cilest) because I wanted to have lighter periods and reduce the pain that came with them. I also use it as a form of contraception but there seems to be no change. I have also been on microgyon but that made me sick so I came off. Ever since I started my periods (when I was 13, and now I am 17), I have had period pains before and after I bleed, and very intense ovulation pains. It has made it increasingly harder to work or concentrate for long periods of time, and I am starting to think that it could be something serious. Please help....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Ponstan for the period pains. You should start taking it on the day your period starts and carry on for the whole period.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement